# SDR RRXA001040

- Difficulty date: August 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- Aircraft time: 62,585 hours, 23,322 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G2229
- Part serial: 33
- Condition: Failed
- Location: Atc
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 TRANSPONDER SQUAKS 7777 NO MATTER WHAT THE INPUT (THE VARIOUS CODES) ON THE BOX IS, NR 2 TRANSPONDER INOP (NO SQUAK) FOR VARIOUS CODES.  REMOVED AND REPLACED ATC CONTROL PANEL, NR 1 AND NR 2 TRANSPONDER, OP CHECKS GOOD IAW DC-8 M/M CH 34-53.
